# SDR RAIA950221

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 8,632 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7498 - PAX DOOR LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO SPI AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND ADJUSTED PAX DOOR MICROSWITCH.  SYSTEM TEST REVEALED NORMAL OPERATION.  (Z)
